- 10-23-2009, 02:26 PM
Just started trt....200mg of cyp ever week.
Test levels were 150
Just because i have it i am using 1 bottle of androgel 5g/day too until it runs out (2 weeks)
1) my nipp was itchy last night, can that happen that fast (5 days into it) or am i going crazy?
2) Depending on your answer to this i have 1.5mg caps of armidix...how shoud i take it
3) At such a low estrodial should i even take it yet??
4) Lastly, how do you compare mg for mg androgel vs cypionate...meaning if i am at 200mg/week cyp and 5g/day androgel...what woudl that equate to totoal mg per week fo test??
- 10-23-2009, 10:11 PM
200 cyp per week plus A-gel everyday sounds like a lot of T. Ask your doc about the dose you're taking. Also get tested for estradiol before hitting the A-dex.
10-24-2009, 08:31 PM
10-24-2009, 09:20 PM
Nope, I didn't miss it. If your estradiol was 8 before starting TRT, and now that you've been on TRT even for a few days, if you're now having symptoms that might suggest issues with estradiol level, still it would be wise to get tested (again) before starting A-dex.
10-26-2009, 01:10 AM
You started out with low T and low E2. Okay... so you start TRT. Now your T is through the roof (with a dose like the one you're on I wouldn't doubt seeing TT @ 1500+) and your E2 is starting to balance its self. Meaning your E2 is now through the roof also... that's my bet. I'm really amazed at your Doc prescribing that much T to you.
You need blood tests to be sure though. If your nipple is itchy (not your imagination), then *I* would probably call my doctor... stop applying the cream... and start taking nolvadex immediately. That's what *I* would do. Make sure you clear it with your doctor though... If the Doc is only available M-F then call him/her first thing in the morning and give your concerns.
Having too high of E2 is far more dangerous in my opinion than too low. Too low will kill your sex drive and cause you to feel terrible... but you wont get gyno, and if you stop taking arimidex your E2 will balance back out naturally to your (hopefully) now lower T levels.
I am not a doctor. Do not take what I say as medical advice.
10-26-2009, 07:08 PM
wow....very stupid idea taking the cream with the injections you wont know how much each contributes
I doubt that after 5 days you would feel any issues if you are on weekly injections....it takes 3 weeks for cyp to stabalize.
Even though you e2 is 8 it doesn't mean it wouldnt raise proportionally to total T. If you total T increases to 15 times that amount, you better believe your E2 is going to raise considerably.
Similar Forum Threads
- By windwords7 in forum SupplementsReplies: 27Last Post: 08-07-2014, 05:37 PM
- By ChaseRoy in forum General ChatReplies: 11Last Post: 02-02-2006, 09:51 PM
- By jweave23 in forum Weight LossReplies: 1Last Post: 03-11-2003, 12:47 PM
- By Draven in forum General ChatReplies: 6Last Post: 01-26-2003, 10:34 PM
- By BigBenn in forum General ChatReplies: 5Last Post: 10-26-2002, 07:45 PM